# SDR C77A20120805024

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS PLACES ON LT FLOORBEAM, PN 170-65669-003 AT FRAME 87 ARE CORRODED. R & R LT FLOORBEAM IAW SRM 51-41-01 AND 51-43-01 ON WO 526397-267 IAW EO E175-53MR-093, REV 3, WO 600876.
